کد مقاله کد نشریه سال انتشار مقاله انگلیسی نسخه تمام متن
4638483 1632006 2015 22 صفحه PDF دانلود رایگان
عنوان انگلیسی مقاله ISI
A family of finite volume Eulerian–Lagrangian methods for two-dimensional conservation laws
موضوعات مرتبط
مهندسی و علوم پایه ریاضیات ریاضیات کاربردی
پیش نمایش صفحه اول مقاله
A family of finite volume Eulerian–Lagrangian methods for two-dimensional conservation laws
چکیده انگلیسی

We develop a family of finite volume Eulerian–Lagrangian methods for the solution of nonlinear conservation laws in two space dimensions. The proposed approach belongs to the class of fractional-step procedures where the numerical fluxes are reconstructed using the modified method of characteristics, while an Eulerian method is used to discretize the conservation equation in a finite volume framework. The method is simple, accurate, conservative and it combines advantages of the modified method of characteristics to accurately solve the nonlinear conservation laws with an Eulerian finite volume method to discretize the equations. The proposed finite volume Eulerian–Lagrangian methods are conservative, non-oscillatory and suitable for hyperbolic or non-hyperbolic systems for which Riemann problems are difficult to solve or do not exist. Numerical results are presented for an advection–diffusion equation with known analytical solution. The performance of the methods is also analyzed on several applications in Burgers and Buckley–Leverett problems. The aim of such a method compared to the conventional finite volume methods is to solve nonlinear conservation laws efficiently and with an appropriate level of accuracy.

ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Journal of Computational and Applied Mathematics - Volume 285, September 2015, Pages 181–202
نویسندگان
, , ,